MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP CLIPPING DEVICE; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP CLIPPING DEVICE; CLIP, HEMOSTATIC
Model Number M00522612
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imrdf code a15 captures the reportable event of clip failure to release from catheter.Block h11: investigation results the resolution clip was disposed; therefore, a technical analysis could not be performed.Product analysis could not be carried out, for this reason and due to the lack of evidence is unable to confirm the reported event.A review of the device history record (dhr) was performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer there is not enough evidence to determine whether the issue was induced due to the physicians technique during the procedure or was related to a device malfunction.Additionally, based on the most relevant information for the complaint including product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process, the definitive cause of the reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the causes that contributed to the event.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that two resolution clips were used in the colon during a colon screening procedure.During the procedure, the clip failed to release from the catheter.The procedure was completed with an alternative device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fully recovered.Note: this report pertains to the second of two devices used during the same procedure.No further information has been obtained despite good faith efforts.

Brand Name
RESOLUTION CLIP CLIPPING DEVICE
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25391412
Report Number3005099803-2026-02299
Device Sequence Number5191576
Product Code PKL
UDI-Device Identifier08714729504818
UDI-Public(01)08714729504818(17)281208(10)38145963
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00522612
Device Catalogue NumberM00522612
Device Lot Number0038145963
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date07/01/2026
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown